# SDR CALA2021102501960

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N72405
- Make and model: Boeing 737924
- Aircraft serial: 30122
- Aircraft time: 56,894 hours, 23,294 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rh Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WHEEL WELL, CENTER WING BOX REAR SPAR VERTICAL WEB AT STA 663, RBL 42 , APROX 5" FROM CEILING, HAVE A CRACK INDICATION REF FLEETCYCLE LOG PAGE 9786602 INITIATED DIP TO PERFORM INSPECTIONS AS GIVEN IN TABLE FLIGHT CYCLE INTERVALS. INSPECTION METHOD WILL BE HFEC AND LFEC. 205/REPAIR 3 AND FIGURE 208/REPAIR 3 AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTIONS AT 36,000 TRIMMED OUT DAMAGE SECTION OF WEB, FABRICATED AND INSTALLED REPAIR PER SRM 57-10-10-2R-3 ALT 2. SEE FLEETCYCLE LP 9786602 FOR DETAILS OF WORK ACCOMPLISHED. THIS LP FOR DIP AND ESFR ONLY! TOMC APPROVED FOR DIP TO PERFORM INSPECTIONS AS GIVEN IN SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 57-10-10-2R-3 TABLE 205/REPAIR 3 AND FIGURE 208/REPAIR 3 AT 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTIONS AT 36,000 FLIGHT CYCLE INTERVALS Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
